# SDR IPXA2023060193355

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,003 hours, 16,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Left Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN ENTRY DOOR WILL NOT OPEN ELECTRICALLY FROM EITHER SIDE. DEFERRED LEFT MED IAW MEL 52-10-3-1-2-1-2.  R/R L1 FWD PASS DOOR LOCK PIN RELEASE SOLENOID PER AMM 52-10-06. OPS CHECK GOOD REF AMM 52-11-02. THIS CLEARS M809103. PLACARD REMOVED. IPC 52-11-07.
